# SDR SWAA2025012087119

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 7,049 hours, 3,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP<[01] R&R FLASHLIGHT ASSY REF AMM 25-64-00
